# SDR AALA201701309018

- Difficulty date: January 21, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: D5746002820600
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING SLAT TRACK NR 7 LOWER BOLT.  REPLACED THE BOLT IAW AMM 27-84-65-400-002-4.
